Exact solutions of the saturable discrete nonlinear Schödinger equation

A. Khare, K.Ø. Rasmussen, Mogens Rugholm Samuelsen, A. Saxena

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of Physics A: Mathematical and General
Volume38
Issue number4
Pages (from-to)807-814
ISSN0305-4470
Publication statusPublished - 2005

Cite this

Khare, A., Rasmussen, K. Ø., Samuelsen, M. R., & Saxena, A. (2005). Exact solutions of the saturable discrete nonlinear Schödinger equation. Journal of Physics A: Mathematical and General, 38(4), 807-814.